# SDR UPS98825994

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D/CK, STA 300 L27 TO 28 L  'Z' FITTING CRACKED.  REMVOED FITTING FABBED ANGLES IAW DC8 SRM 53 2 0.  ALODINED AND PRIMED AS REQUIRED IAW DC8 SRM 51 1 8.  INSTALLED FITTING AND SPLICE ANGLES IAW DC8 SRM 51 1 20D AND 53 2 0.
